Currently browsing: Items authored or edited by Dave Sixsmith

21 items in this list.
Generated on Fri Jun 14 03:39:19 2024 BST.

Journal ItemTo Top

Comdühr, Patrick; Evdoridou, Vasiliki and Sixsmith, Dave (2023). Dynamics of generalised exponential maps. Mathematical Proceedings of the Cambridge Philosophical Society, 174(1) pp. 123–136.

Pardo-Simón, Leticia and Sixsmith, David J. (2022). The Maximum Modulus Set of a Polynomial. Computational Methods and Function Theory, 22 pp. 207–214.

Fletcher, Alastair N. and Sixsmith, David J. (2021). The maximum modulus set of a quasiregular map. Geometriae Dedicata, 214 pp. 241–249.

Evdoridou, Vasiliki; Pardo-Simón, Leticia and Sixsmith, David J. (2021). On a Result of Hayman Concerning the Maximum Modulus Set. Computational Methods and Function Theory, 21 pp. 779–795.

Pardo‐Simón, Leticia and Sixsmith, David J. (2020). Variations on a theme of Hardy concerning the maximum modulus. Bulletin of the London Mathematical Society, 52(6) pp. 1134–1147.

Evdoridou, Vasiliki; Rempe, Lasse and Sixsmith, David J. (2020). Fatou’s Associates. Arnold Mathematical Journal, 6 pp. 459–493.

Barth, Karl F.; Rippon, Philip J. and Sixsmith, David J. (2017). The MacLane class and the Eremenko-Lyubich class. Annales Academiae Scientiarum Fennicae Mathematica, 42 pp. 859–873.

Osborne, John W. and Sixsmith, David J. (2016). On the set where the iterates of an entire function are neither escaping nor bounded. Annales Academiae Scientiarum Fennicae Mathematica, 41 pp. 561–578.

Sixsmith, Dave (2015). Julia and escaping set spiders' webs of positive area. International Mathematics Research Notices, 2015(19) pp. 9751–9774.

Sixsmith, Dave (2015). Maximally and non-maximally fast escaping points of transcendental entire functions. Mathematical Proceedings of the Cambridge Philosophical Society, 158(2) pp. 365–383.

Sixsmith, Dave (2013). On fundamental loops and the fast escaping set. Journal of the London Mathematical Society, 88(3) pp. 716–736.

Sixsmith, D. J. (2012). Simply connected fast escaping Fatou components. Pure and Applied Mathematics Quarterly, 8(4) pp. 1029–1046.

Sixsmith, D. J. (2011). Entire functions for which the escaping set is a spider's web. Mathematical Proceedings of the Cambridge Philosophical Society, 151(3) pp. 551–571.

ThesisTo Top

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0